Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had unprotected sex. Having severe pain in urethra and penis head. Given antibiotic shot. Masturbation painful. Remedy?

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2006
Answered : 1583 Questions
Question
Hello, I've been in a relationship for over 3 years that recently came to an end. I had a one night stand with a 40 something year old women unprotected and freaked out immediately the next day by using dish soap and hydrogen peroxide in my uretha. I was having severe pain in my uretha in the middle of my penis head (not the tip, that pain went away at the tip) and decided to go to the clinic 5 days after the sexual encounter. I was given an antibiotic shot in the butt, a "Z" pack mixture drink in water that I ingested in front of the doctor and a 21 day prescription of Levofloxacin (Levaquin). They also did a urethal swab and I have not gotten the results back. I have not had any discharge but am i suppose to really squeeze my penis ? I did start having more precum then usual when I attempted to masterbate but it was painful upon ejaculation. I also have to urinate quite often (I'm drinking over a gallon of water daily, cranberry juice and detox herb tea). It's now been 8 days since the encounter and my uretha in the middle of my penis head when I squueze or push down on it still hurts. I'm worried that they gave me antibiotics too soon for chlamydia because I heard it can take a while to incubate. I'm scared to have sex with anyone and I dont know if i had a bacterial STD or not. Do you think I do ? Also, my tubes below my testicles and near my butthole hurt if i push them down..I might be paranoid at this point but is that supposed to hurt ? If the tests come back negative and I finish my Levaquin, will it be safe to have sex unprotected with someone without fear of infecting them if they are free of STD's to begin with ? Could you tell me what the medication is called that involves the powder and water for STDS that I drank ? Thank you so much.
Posted Mon, 15 Jul 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Basheer Ahamed 3 hours later
Hello,

Welcome to XXXXXXX Thanks for your query.

First of all urethra is a mucosa and more sensitive than skin.
You might have cause irritation to the urethral mucosa by exposing it to soap water and hydrogen peroxide.
So there is chance of urethritis(inflammation of the urethra).

To prevent infection and stricture formation antibiotics might have been prescribed.

If there is inflammation it may take a couple of weeks to heal and pain to reduce.

Z pack contains Azithromycin.

Unprotected sex always carries the risk of infection because the partner may be in window period.
so unprotected sex is not medically advisable.

Pain in the testis and the scrotum indicates inflammation of the Epididymis and testis called Epididymo orchitis.
Levofloxacin will take care of the problem.

Hope the answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
 
Follow-up: Had unprotected sex. Having severe pain in urethra and penis head. Given antibiotic shot. Masturbation painful. Remedy? 16 hours later
Thank you, Doctor. If the woman is a virgin, will my "infection" be clear enough to have sex ? If my culture comes back negative, that is. Or do I need to not have sex for a while ?
 
 
Answered by Dr. Basheer Ahamed 52 minutes later
Hello,

You can have sex.
The only thing to keep in mind is that if you have infection it is likely that it will spread to you partner and vice versa.

In that case you need to use condoms to prevent the spread of infection.

Virginity of a woman has nothing to do with clearing the infection.
She may be relatively free from Sexually transmitted infection but she may harbour any other organism which may cause infection.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor